# SDR DXTA2010012203950

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,800 hours, 8,861 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI FO SIDE RT BRAKE PEDAL WENT ALL THE WAY DOWN WITH NO PRESSURE.  BLED RT BRAKE IAW MM 32-42-00. PERFORMED TAXI CHECK. OPS CHECK GOOD IAW MM 32-42-01.
